# SDR ASAA2018082125890

- Difficulty date: August 21, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 45,084 hours, 13,533 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Unknown
- Location: Display
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S CDU WENT BLANK DURING CRUISE,  MOMENTARILY AND RETURNED TO NORMAL OPS.   ACFT GROUNDED. PERFORMED FIM 34-61 TASK 804. OPS CHECK OK.
